# SDR DALA2020021801207

- Difficulty date: February 13, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N896AT
- Make and model: Boeing 717-200
- Aircraft serial: 55048
- Aircraft time: 41,498 hours, 28,573 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield Wiper
- Condition: Broken
- Location: Captain'S Side
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CAPTAIN SIDE WIPER ARM BROKE OFF ON TOUCH DOWN (22L) AT JFK. MAINTENANCE REPLACED THE CAPTAIN SIDE WINDSHIELD WIPER IN REF B717 AMM 30-43. OPERATIONAL CHECK WAS NORMAL. THE AIRCRAFT IS OK FOR SERVICE. (LP #6954789)
